Volume 23 Number 1 (April 2017)

Table of Contents


On Infinitesimal Projective Transformations of the Tangent Bendle With the Complete Lift of A Finsler Metric PDF
Behroz Bidabad, Morteza MirMorhamad Rezaii, Mosayeb Zohrehvand 1-12
Formal Concept Analysis with Constraints by EM Operators PDF
Hua Mao 13-26
A Collocation Method for Solving Fractional Order Linear System PDF
Amir Hosein Refahi Sheikhani, Mahamad Mashoof 27-42
On Strongly Associative (Semi)Hypergroups PDF
Morteza Jafarpour, Fatemeh Jantani, Violeta Leoreanu 43-54
Bipolar Neutrosophic Graph Structures PDF
Muhammad Akram, Muzzamal Sitara 55-80
Two Nice Determinantal Expressions and A Recurrence Relation for the Apostol--Bernoulli Polynomials PDF
Feng Qi, Bai-Ni Guo 81-87

Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats

Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.